American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Ryan Hynd. Compactness methods for doubly nonlinear parabolic systems. Trans. Amer. Math. Soc. 369 (2017) 5031-5068.
Abstract, references, and article information   
View Article: PDF

[2] I. S. Kashchenko and S. A. Kashchenko. Local dynamics of two-component singularly perturbed parabolic systems. Trans. Moscow Math. Soc. 77 (2016) 55-68.
Abstract, references, and article information   
View Article: PDF

[3] Sheng-Chen Fu. The existence of traveling wave fronts for a reaction-diffusion system modelling the acidic nitrate-ferroin reaction. Quart. Appl. Math. 72 (2014) 649-664.
Abstract, references, and article information
View Article: PDF

[4] Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida. Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Amer. Math. Soc. 365 (2013) 2447-2467.
Abstract, references, and article information   
View Article: PDF

[5] Gershon Kresin and Vladimir Maz’ya. Maximum Principles and Sharp Constants for Solutions of Elliptic and Parabolic Systems. Math. Surveys Monogr. 183 (2012) MR 2962313.
Book volume table of contents   

[6] Bianca Morelli Rodolfo Calsavara and José Luiz Boldrini. Solutions of an advected phase field system with low regularity velocity. Proc. Amer. Math. Soc. 141 (2013) 943-958.
Abstract, references, and article information   
View Article: PDF

[7] Lawrence Christopher Evans. A strong maximum principle for parabolic systems in a convex set with arbitrary boundary. Proc. Amer. Math. Soc. 138 (2010) 3179-3185. MR 2653943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. A. Galaktionov and I. V. Kamotski. On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials. Trans. Amer. Math. Soc. 362 (2010) 4117-4136. MR 2608398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tao Huang and Changyou Wang. Notes on the regularity of harmonic map systems. Proc. Amer. Math. Soc. 138 (2010) 2015-2023. MR 2596037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sun-Sig Byun and Seungjin Ryu. Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010) 641-653. MR 2557181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seick Kim. Gaussian estimates for fundamental solutions of second order parabolic systems with time-independent coefficients. Trans. Amer. Math. Soc. 360 (2008) 6031-6043. MR 2425701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. R. Volevich. The Vishik--Lyusternik method in the mixed problem for parabolic operators unresolved with respect to the highest time derivative. Trans. Moscow Math. Soc. 68 (2007) 67-92. MR 2429267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gui-Qiang Chen and Cleopatra Christoforou. Solutions for a nonlocal conservation law with fading memory. Proc. Amer. Math. Soc. 135 (2007) 3905-3915. MR 2341940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donatella Donatelli and Pierangelo Marcati. Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems. Trans. Amer. Math. Soc. 356 (2004) 2093-2121. MR 2031055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francois Severin and Anne Nouri. A mathematical analysis of electrical discharges. Quart. Appl. Math. 60 (2002) 131-152. MR MR1878263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Arjen Doelman, Robert A. Gardner and Tasso J. Kaper. A stability index analysis of 1-D patterns of the Gray-Scott model. Memoirs of the AMS 155 (2002) MR 1878337.
Book volume table of contents   

[18] Liwen Wang. The blow-up for weakly coupled reaction-diffusion systems. Proc. Amer. Math. Soc. 129 (2001) 89-95. MR 1784017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Krzywicki and T. Nadzieja. A nonstationary problem in the theory of electrolytes. Quart. Appl. Math. 50 (1992) 105-107. MR MR1146626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Steffen Heinze. Traveling waves in combustion processes with complex chemical networks . Trans. Amer. Math. Soc. 304 (1987) 405-416. MR 906822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. I. Freidlin. Erratum to: ``On wave fronts propagation in multicomponent media'' [Trans. Amer. Math. Soc. {\bf 276} (1983), no. 1, 181--191; MR0684501 (84a:35027)] . Trans. Amer. Math. Soc. 289 (1985) 429. MR 779074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. I. Freĭdlin. On wave fronts propagation in multicomponent media . Trans. Amer. Math. Soc. 276 (1983) 181-191. MR 684501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia